Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Constant hair fall, using Morr F 5%. Worried about future side effects ?

Hi Dr. Prasad, I m AAAA 28 yr old, since 21 yrs I ve hair fall which gradually increased day by day but due to some consultant through Dermatologist , Im able to retain my hair which is still looks thin though but not that thick, Im using Morr F 5% as of now started with Morr 3 %, 4 % and now 5 % since more than 1 year I m following this but just worried about my future side effects of using Fenesteoride, Topical application really impact our future hormone reproduction or is there a great impact in future of continuous application of Morr F, Please advise. Thanks
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  5903
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
The topical solution Morr F prescribed by your doctor is a good combination for preventing hair fall. It consists of minoxidil and fenasteride.
The fenastride component inhibits the conversion of testosterone to dihydrotestosterone by inhibiting the enzyme 5 alpha reductase.
Finasteride helps to prevent male pattern baldness.
Minoxidil also helps to prevent hair loss. However, one thing has to be kept in mind that discontinuation of minoxidil causes rebound loss of hair so whenevr you discontinue the drug, it should be tapered under the guidance of a doctor.

This topical preparation has minimal side effects so don't worry about that.

Thanks and take care
Dr Shailja P Wahal
Answered: Fri, 7 Dec 2012
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor